# SDR GAIA04125

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND EXISTING FUSELAGE SKIN REPAIR DOUBLER AT STA 410 AND STR 21 RT HAS TOOLING SET MARKS AND DOES NOT COMPLY WITH SRM 53-30-3, FIG 3.  REF FASI NR 86628, CUT OUT DAMAGED AREA DIM 13.75 X 10.75.  INSTALLED DOUBLER REPAIR IAW SRM 53-30-3, FIG 3.
